uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On second-order generalized quantifiers and finite structures
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics, Mathematical Logic.
2002 (English)In: Ann. Pure Appl. Logic, Vol. 115, no 1-3, p. 1-32Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 115, no 1-3, p. 1-32
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:uu:diva-22679OAI: oai:DiVA.org:uu-22679DiVA, id: diva2:50452
Available from: 2007-01-19 Created: 2007-01-19 Last updated: 2011-01-13

Open Access in DiVA

No full text in DiVA

By organisation
Department of MathematicsMathematical Logic
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 394 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf